PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
1995 | 73 | 4 | 389-396
Tytuł artykułu

Reciprocity formulae for general Dedekind-Rademacher sums

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
Słowa kluczowe
Czasopismo
Rocznik
Tom
73
Numer
4
Strony
389-396
Opis fizyczny
Daty
wydano
1995
otrzymano
1995-03-09
poprawiono
1995-03-15
Twórcy
autor
  • Department of Mathematics, University of York, York YO1 5DD, United Kingdom
autor
  • Department of Mathematics, University of York, York YO1 5DD, United Kingdom
autor
  • Max-Planck-Institut für Mathematik, Gottfried-Claren-Strasse 26, 53225 Bonn, Germany
Bibliografia
  • [1] T. M. Apostol, Generalized Dedekind sums and the transformation formulae of certain Lambert series, Duke Math. J. 17 (1950), 147-157.
  • [2] B. C. Berndt, Reciprocity theorems for the Dedekind sums and generalizations, Adv. in Math. 23 (1977), 285-316.
  • [3] L. Carlitz, Some theorems on generalized Dedekind sums, Pacific J. Math. 3 (1953), 513-522.
  • [4] L. Carlitz, A three-term relation for Dedekind-Rademacher sums, Publ. Math. Debrecen 14 (1967), 119-124.
  • [5] R. Dedekind, Erläuterungen zu den Fragmenten XXVIII, in: B. Riemann's Gesammelte mathematische Werke, 2nd ed., Teubner, Leipzig, 1892, 466-478.
  • [6] R. R. Hall and J. C. Wilson, On reciprocity formulae for inhomogeneous and homogeneous Dedekind sums, Math. Proc. Cambridge Philos. Soc. 114 (1993), 9-24.
  • [7] M. Mikolás, On certain sums generating the Dedekind sums and their reciprocity laws, Pacific J. Math. 7 (1957), 1167-1178.
  • [8] J. L. Raabe, Zurückführung einiger Summen und bestimmten Integrale auf die Jacob-Bernoullische Funktion, J. Reine Angew. Math. 42 (1851), 348-367.
  • [9] H. Rademacher, Generalization of the reciprocity formula for Dedekind sums, Duke Math. J. 21 (1954), 391-397.
  • [10] H. Rademacher and E. Grosswald, Dedekind Sums, Carus Math. Monographs 16, Math. Assoc. Amer., 1972.
  • [11] L. Takács, On generalized Dedekind sums, J. Number Theory 11 (1979), 264-272.
  • [12] J. C. Wilson, D. Phil. Thesis, University of York, United Kingdom, 1993.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-aav73i4p389bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.